| Model Number |
SC-3138-55 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: n/i, brand name: n/i, upn: n/i, model: n/i, serial: n/i, lot: n/i, udi: n/i.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other product specific information.If additional details become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient underwent a procedure in which the spinal cord stimulation (scs) lead extensions running down the patients back were repositioned.The devices remain implanted.No further information was able to be obtained regarding this event despite three good-faith efforts.
Event or Problem Description
It was reported that the patient underwent a procedure in which the spinal cord stimulation (scs) lead extensions running down the patients back were repositioned.The devices remain implanted.No further information regarding this event could be obtained despite three good-faith efforts.Additional information was received that the lead extensions were revised due to the leads pressing against a muscle, causing pain.There were no other issues with the lead extensions.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-extension.Brand name: n/a.Upn: m365sc3138550.Model: sc-3138-55.Serial: (b)(6).Lot: (b)(6).Udi: (b)(4).